A functors for Lagrangian correspondences

S. Ma’u, K. Wehrheim, Christopher Woodward

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We construct A functors between Fukaya categories associated to monotone Lagrangian correspondences between compact symplectic manifolds. We then show that the composition of A functors for correspondences is homotopic to the functor for the composition, in the case that the composition is smooth and embedded.

Original languageEnglish (US)
Pages (from-to)1913-2002
Number of pages90
JournalSelecta Mathematica, New Series
Volume24
Issue number3
DOIs
StatePublished - Jul 1 2018

Fingerprint

Functor
Correspondence
Symplectic Manifold
Compact Manifold
Monotone

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this

Ma’u, S. ; Wehrheim, K. ; Woodward, Christopher. / A functors for Lagrangian correspondences. In: Selecta Mathematica, New Series. 2018 ; Vol. 24, No. 3. pp. 1913-2002.
@article{18911170079e48f9bc37ee6de55ad8da,
title = "A∞ functors for Lagrangian correspondences",
abstract = "We construct A∞ functors between Fukaya categories associated to monotone Lagrangian correspondences between compact symplectic manifolds. We then show that the composition of A∞ functors for correspondences is homotopic to the functor for the composition, in the case that the composition is smooth and embedded.",
author = "S. Ma’u and K. Wehrheim and Christopher Woodward",
year = "2018",
month = "7",
day = "1",
doi = "10.1007/s00029-018-0403-5",
language = "English (US)",
volume = "24",
pages = "1913--2002",
journal = "Selecta Mathematica, New Series",
issn = "1022-1824",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

A functors for Lagrangian correspondences. / Ma’u, S.; Wehrheim, K.; Woodward, Christopher.

In: Selecta Mathematica, New Series, Vol. 24, No. 3, 01.07.2018, p. 1913-2002.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A∞ functors for Lagrangian correspondences

AU - Ma’u, S.

AU - Wehrheim, K.

AU - Woodward, Christopher

PY - 2018/7/1

Y1 - 2018/7/1

N2 - We construct A∞ functors between Fukaya categories associated to monotone Lagrangian correspondences between compact symplectic manifolds. We then show that the composition of A∞ functors for correspondences is homotopic to the functor for the composition, in the case that the composition is smooth and embedded.

AB - We construct A∞ functors between Fukaya categories associated to monotone Lagrangian correspondences between compact symplectic manifolds. We then show that the composition of A∞ functors for correspondences is homotopic to the functor for the composition, in the case that the composition is smooth and embedded.

UR - http://www.scopus.com/inward/record.url?scp=85044326946&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044326946&partnerID=8YFLogxK

U2 - 10.1007/s00029-018-0403-5

DO - 10.1007/s00029-018-0403-5

M3 - Article

AN - SCOPUS:85044326946

VL - 24

SP - 1913

EP - 2002

JO - Selecta Mathematica, New Series

JF - Selecta Mathematica, New Series

SN - 1022-1824

IS - 3

ER -